# SDR IPXA2020082429350

- Difficulty date: August 9, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: ALC8989505
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  LEFT OTBD ELEVATOR CAM FITTING IS WORN JUST O/B OF THE #7 BEARING.REPAIRED CAM FITTING IAW EA 011-5520-01-A8472 REV. I/R, AND EO MD11-5520-77483-A. (MINOR)
